Been using sildenafil for 8 months now. Had great results from first use, started on 50mg, although issues with ejaculation, so cut back to 25mg which sorted ejaculation issue. Moved back upto 50mg over recent months but have had loss of erection during (20/30 mins in) on about 6 occassions now. Now started taking 75mg, but still have had loss of erection issues??? Not sure why. In terms of health/ testosterone all checked and ok- deemed that it is all in my head/ confidence. Have had some issues with getting overheated during sex- does this affect? Always take hr before and on empty stomach. Usually drink 2 pints of water beforehand which seems to help with headaches.
- Sildenafil Information for Consumers
- Sildenafil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sildenafil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 2 answers
Posted 3 Aug 2013 • 1 answer
Posted 2 Mar 2014 • 1 answer
Posted 2 Sep 2014 • 1 answer
Posted 25 Aug 2016 • 1 answer